A characterization of some weighted norm inequalities for the fractional maximal function

Tom 107 / 1993

Richard L. Wheeden Studia Mathematica 107 (1993), 257-272 DOI: 10.4064/sm-107-3-257-272

Streszczenie

A new characterization is given for the pairs of weight functions v, w for which the fractional maximal function is a bounded operator from $L^p_v(X)$ to $L_w^q(X)$ when 1 < p < q < ∞ and X is a homogeneous space with a group structure. The case when X is n-dimensional Euclidean space is included.

Autorzy

  • Richard L. Wheeden

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek